MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80070
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/25/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint could not be confirmed.The iv set was received in condition making evaluation impossible.The iv set was within the opened pouch and the spike cap was on top of the spike.The cap did not fall off when the drip chamber was turned upside down.It is possible that the nurse put the cap back on after finding it was loose.Possible reason for the reported issue is that not enough pressure was applied to secure the cap.The complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on (b)(6) 2016.Zyno medical submitted an e-mdr (3006575795-2016-00120_complaint (b)(4)) on 10/26/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The customer reported an issue with an iv set: "when opened had no cap on the spike".No patient was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6247848
Report Number3006575795-2016-00120
Device Sequence Number16370563
Product Code FPA
UDI-Device Identifier00814371020051
UDI-Public00814371020051
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2015
Device Model NumberA2-80070
Device Lot Number58157KS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1